Posted 8/26/2007 9:53 PM (GMT -6)
Sometimes I have that problem and I almost think it is a vascular problem, like my muscles in my legs are fully of blood and ache and are so stiff. My joints do too. I use those patches that have bengay type stuff on them, Salon-Pas, and they are very cheap, like a couple bucks for eighty. But I think that the up and down at religious services isn't as important as simply being there. Walking four miles is impressive. I swim, but would be hard put to walk a mile. I hope you feel better and find a way to deal with the pain. I know i used to take Aleve because it worked better and lasted longer, but some people can't take that. I also have a stationary bike but my knees and hips have been too bad to use it, but then you can do some, take a break, then do more and you don't have to rely on a certain time of day.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments